Advertisement

Aequationes mathematicae

, Volume 75, Issue 3, pp 271–275 | Cite as

A remark on some stability theorems

  • Jae-Young Chung
Article

Summary.

In this note we give a simpler proof of a stability theorem of S.-M. Jung and P. K. Sahoo. We also give a minor remark on a stability theorem of D. Yang.

Mathematics Subject Classification (2000).

39B82 

Keywords.

Drygas equation Pexider-quadratic equations stability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag AG 2008

Authors and Affiliations

  1. 1.School of Mathematics Informatics and StatisticsKunsan National UniversityKunsanRepublic of Korea

Personalised recommendations